# SDR FDEA202210282685

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51115
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - ZONE 250 - STA 1681 FLOOR BEAM IS CORRODED ON LOWER SURFACE - LBL5 ACCOMPLISHED FEDEX EA #: F-5310-T0371106 FUSELAGE - MAINFRAME - FLOOR BEAM, STA 1681,   LBL 23, LBL5, RBL48, CORROSION DAMAGE
